# SDR 95ZZZX2898

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3489M
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870113
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Scissors
- Condition: Bolt Broke
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT AT APEX OF SCISSORS SEIZED IN BOTH HALVES AND THEN BROKE UPON LANDING CAUSING A LOSS OF NOSE WHEEL STEERAGE.  THIS JOINT DOES NOT HAVE GREASE FITTINGS, SO, THEREFORE, SHOULD BE OILED FREQUENTLY SO THAT THE BOLT CAN BE ROTATED EASILY.
